Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS Quad Cities, IA

July 16, 2015Henry County, Rock Island County, Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 16, 2015, 8:05 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2015, 8:05 PM CDT (01:05 UTC)
Expired
Jul 16, 2015, 11:30 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 60 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 8:40 PM CDTFLASH FLOODProphetstown, ILMANY STREETS REPORTED TO BE FLOODED WITH SEVERAL INCHES OF WATER IN PROPHETSTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
883 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS53 KDVN 170105
FFWDVN
ILC073-161-195-170430-
/O.NEW.KDVN.FF.W.0023.150717T0105Z-150717T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
805 PM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HENRY COUNTY IN NORTHWESTERN ILLINOIS...
  EAST CENTRAL ROCK ISLAND COUNTY IN NORTHWESTERN ILLINOIS...
  SOUTHERN WHITESIDE COUNTY IN NORTHWESTERN ILLINOIS...

* UNTIL 1130 PM CDT
            
* AT 803 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. TWO INCHES AND MORE OF RAIN 
  HAVE ALREADY FALLEN OVER THE PAST 2 HOURS. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROCK FALLS...PROPHETSTOWN...ERIE...TAMPICO...LYNDON...HOOPPOLE...
  DEER GROVE...FENTON...HILLSDALE...DENROCK...LEON CORNERS...
  JOSLIN...WHITESIDE COUNTY AIRPORT...NEWTON CORNERS...YEOWARD
  ADDITION...HAMILTON CORNERS...PORTLAND CORNERS...SHADY BEACH...
  SPRING HILL AND COMO.

ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 1 INCH ARE POSSIBLE IN THE 
WARNED AREA THROUGH 930 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4158 8967 4158 8986 4151 8986 4153 9032
      4176 9023 4177 8963 4159 8963

$$

12
2 follow-up statements
397 
WGUS73 KDVN 170221
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
921 PM CDT THU JUL 16 2015

ILC073-161-195-170430-
/O.CON.KDVN.FF.W.0023.000000T0000Z-150717T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
921 PM CDT THU JUL 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN HENRY...EAST CENTRAL ROCK ISLAND AND SOUTHERN WHITESIDE
COUNTIES...

AT 913 PM CDT...LOCAL LAW ENFORCEMENT REPORTED STREET FLOODING IN 
PROPHETSTOWN. DOPPLER RADAR WAS INDICATING THAT 2 TO 3 INCHES OF 
RAIN HAD FALLEN EARLIER THIS EVENING ACROSS THE SOUTHERN THIRD OF 
WHITESIDE COUNTY. FLASH FLOODING IS ALREADY OCCURRING. DOPPLER RADAR 
INDICATED THAT THE HEAVY RAIN PRODUCING THUNDERSTORMS HAD MOVED EAST 
OF THE WARNED AREA. BUT ADDITIONAL ISOLATED TO WIDELY SCATTERED 
THUNDERSTORMS MAY MOVE ACROSS THE WARNED AREA THROUGH 11 PM CDT AND 
POSSIBLY ADD TO ANY ONGOING FLOODING TROUBLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PROPHETSTOWN...ERIE...TAMPICO...LYNDON...HOOPPOLE...DEER GROVE...
WHITESIDE COUNTY AIRPORT...YEOWARD ADDITION...COMO...DENROCK...LEON
CORNERS...HAMILTON CORNERS...PORTLAND CORNERS...NEWTON CORNERS...
FENTON...SPRING HILL...HILLSDALE...SHADY BEACH AND JOSLIN.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ROCK 
RIVER...RAMSEY SLOUGH...GREEN RIVER...ELKS BRANCH...LYNN 
CREEK...ROCK CREEK...DEER CREEK...CANOE CREEK...ZUMA CREEK AND 
MINERAL SPRING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 4158 8967 4158 8986 4151 8986 4153 9032
      4176 9023 4177 8963 4159 8963

$$

12
664 
WGUS73 KDVN 170435
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT THU JUL 16 2015

ILC073-161-195-170443-
/O.EXP.KDVN.FF.W.0023.000000T0000Z-150717T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
1135 PM CDT THU JUL 16 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN HENRY...EAST CENTRAL ROCK
ISLAND AND SOUTHERN WHITESIDE COUNTIES HAS EXPIRED...

THE THREAT FOR WIDESPREAD HEAVY RAIN HAS ENDED...AND FLASH FLOODING 
IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL 
ROAD CLOSURES AND STAY AWAY FROM LINGERING STANDING WATER AREAS.

LAT...LON 4158 8967 4158 8986 4151 8986 4153 9032
      4176 9023 4177 8963 4159 8963

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:24 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jul 16, 3:24 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU JUL 16 2015

.SYNOPSIS...
ISSUED AT 324 PM CDT THU JUL 16 2015

COMPLEX WEATHER SYSTEM WAS LOCATED OVER THE AREA THIS AFTERNOON.
THE WARM FRONT HAS PUSHED NORTH AND EAST THROUGH THE AREA
TODAY..WITH MID 60 TO MID 70 DEWPOINTS ACROSS THE AREA. EARLIER
SHOWERS HAVE EFFECTIVELY CAPPED AREAS NORTH OF I80. SOUTH OF
I80...MOISTURE POOLING AND SOME BREAKS IN THE CLOUDS WILL LIKELY
LEAD TO SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015

MAIN FORECAST CONCERN FOR THE PERIOD ARE THE SHOWERS AND
THUNDERSTORMS FOR TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER SOUTH OF I80 ALONG WITH SOME FLASH FLOODING SOUTH OF
HIGHWAY 34. ONCE THE SYSTEM MOVES OUT OF THE AREA...THE HEAT
RETURNS AND THE POTENTIAL FOR A HEAT ADVISORY EXISTS FOR TOMORROW
AFTERNOON SOUTH OF I80.

A QUICK LOOK AT THE SATELLITE AND MESOANALYSIS DEPICTS CONVERGENCE
AND MOISTURE POOLING ON THE MO/IA STATE LINE THIS AFTERNOON. A
WAVE OVER NEBRASKA WILL HELP TO INITIATE CONVECTION TO THE WEST
AND POSSIBLY JUST NEAR OUR AREA. THESE STORMS WILL BE IN AN
ENVIRONMENT WITH MODERATE INSTABILITY AND DECENT LOW LEVEL SHEAR.
ANY SEVERE STORM THAT WOULD DEVELOP WOULD POSE A WIND THREAT FROM
BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE RULED OUT. I STILL
HAVE CONCERNS ABOUT REDEVELOPMENT OF STORMS...ESPECIALLY WITH THE
LARGE COLD POOL ACROSS THE AREA. INSTABILITY FROM THE MODELS
APPEARS TO BE OVERDONE. THAT SAID...WITH THE WARM FRONT IN THE
AREA AND A WAVE MOVING THROUGH...THERE IS STILL A THREAT FOR
SEVERE WEATHER.

HIGH PWATS...ABOVE AN INCH AND ANY THUNDERSTORMS THAT FORM TO THE
SOUTH WILL POSE A FLASH FLOOD RISK. THIS IS ESPECIALLY POSSIBLE
SOUTH OF HIGHWAY 34 WHERE 1 TO 3 INCHES OF RAIN FELL THIS MORNING.
AS SUCH...HAVE MAINTAINED THE FFA DOWN ACROSS THOSE ZONES.

FRIDAY...HIGH TEMPERATURES....MOIST CONDITIONS AND CLEAR SKIES
WILL COMBINE TO CREATE HEAT INDEX VALUES AT OR NEAR 100 DEGREES.
AT THIS TIME WITH THE CURRENT FLASH FLOOD RISK AND SEVERE WEATHER
RISK...HAVE DECIDED TO HOLD OFF ON AN ADVISORY AS THE WEATHER
TONIGHT COULD GREATLY AFFECT TEMPS AND OVERALL HEAT INDICES.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015

ANOTHER DECENT CONVECTIVE EVENT LATE SATURDAY AND THEN MOSTLY DRY
WITH NEAR SEASONABLE...TYPICAL LATE JULY TEMPERATURES AND HUMIDITY.

LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN
ISSUE TIMING AND STRENGTH OF THUNDERSTORMS ALONG THE NEXT COLD FRONT
LATE SATURDAY INTO SUNDAY MORNING.  INSTABILITY AND FORCING
PARAMETERS SUPPORTS UNCERTAINTY OF A LOWER END SEVERE RISK WITH GOOD
HEATING NEEDED TO SUPPORT STRONG AND ISOLATED SEVERE STORMS.

OVERVIEW...VERIFICATION AND INITIALIZATION SUPPORTS A 70/30 BLEND OF
HI-RES ECMWF WITH GFS DUE TO BETTER PLACEMENT OF MOISTURE AND
CONVECTIVE PACKAGES.  THIS WOULD TEND TO SUGGEST HIGHEST RISK OF
SEVERE JUST TO OUR WEST IN WESTERN AND CENTRAL IOWA.  WEAK WNW FLOW
THEN INDICATES NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES AND
HUMIDITY WITH LOW CHANCE SHOWERS AND STORMS INTO LATE NEXT WEEK

FRIDAY NIGHT...WARM AND HUMID AND BORDERING ON MUGGY WITH LIGHT
SOUTH WINDS AROUND 5 MPH.  LOWS IN THE LOWER 70S WITH DEWPOINTS
AROUND 70 DEGREES.

SATURDAY AND SATURDAY NIGHT...INCREASING CHANCES OF PRECIPITATION
FROM THE NORTH BY AFTERNOON AS COLD FRONT APPROACHES.  CONVECTIVE
TEMPERATURES SHOULD BE REACHED AROUND 3 PM WITH BEST FORCING ALONG
AND WEST OF I-35 INITIALLY.  LOCAL TOOLS SUGGEST MORNING POPS MAY
TOO HIGH FOR LATER SHIFTS TO REVIEW.  HIGHS SHOULD BE AROUND 90
DEGREES MOST LOCATIONS WITH HIGH END MODERATE TO LOW END HIGH
INSTABILITY OF 2500 TO 3500+ SBCAPE.  POPS SATURDAY NIGHT MAY NEED
RAISING TO LIKELY IF CONVECTIVE PROPAGATION VECTORS ARE ACCURATE OF
A DECENT MCS TO SPREAD ESE INTO AT LEAST SOUTHERN 2/3 OF AREA. LOCAL
TOOLS SUGGESTS SOME RISK OF STRONG WINDS TO AROUND 60 MPH TO
POSSIBLY 70 MPH IN THE EVENING HOURS.  MINS UPPER 60S NW TO LOWER
70S SOUTHEAST.

SUNDAY...SLIGHTLY COOLER WITH WINDS BECOMING NW AND MORNING
LINGERING SHOWERS AND STORMS SUGGESTED. POPS MAY BE TOO HIGH IN NW
1/3 TO 1/2 OF AREA BASED ON FORCING AND TRENDS FOR LATER SHIFTS TO
REASSESS.  HIGHS LOWER 80S TO TO UPPER 80S SOUTHEAST.  LOW CHANCES
FOR ANY SEVERE SUGGESTED DUE TO LOWER INSTABILITY.

SUNDAY NIGHT THROUGH THURSDAY...WEAK HIGH PRESSURE WITH ANOTHER
REINFORCING COOL FRONT TO ARRIVE TUE/WED.  TEMPERATURES SHOULD BE
WITHIN A FEW DEGREES OF CLIMATOLOGY OR LOWER 80S NORTH TO UPPER 80S
SOUTH AND MINS LOWER TO MIDDLE 60S.  POPS MOST PERIODS DRY WITH A
FEW PERIODS OF 20 TO 30 POPS WITH WEAK FORCING IN MODERATE DEWPOINTS
OF MAINLY PM CONVECTION THAT SHOULD LIKELY NOT BE SEVERE OR
ORGANIZED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 324 PM CDT THU JUL 16 2015

TRICKY AVIATION FORECAST THROUGH THE PERIOD. PERIODS OF MVFR AND
IFR WITH BREAKS TO VFR ARE POSSIBLE THROUGH THE LATE EVENING
ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE THEN FORECAST TO
AFFECT MOST SITES...EXCEPT FOR DBQ. ONCE THE WEATHER MOVES
THROUGH...SOME VSBY RESTRICTIONS MAY FORM OVERNIGHT ACROSS THE
AREA. THOSE FLYING TOMORROW AM SHOULD BE AWARE THAT THE CURRENT
FORECAST MAY BE TOO CONSERVATIVE AND THAT VSBYS COULD BE LOWER IN
THE AM. THESE SHOULD CLEAR OUT BY MID MORNING AND CHANGE INTO
CLEAR SKIES.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DES MOINES-HENRY IA-
     JEFFERSON-LEE-VAN BUREN.

IL...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR CLARK-SCOTLAND.

&&

SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...NICHOLS
AVIATION...GIBBS
Hazardous weather outlook, Jul 16, 4:32 AM CDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
432 AM CDT THU JUL 16 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-170945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
432 AM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SEEN TODAY AND TONIGHT ACROSS THE AREA THAT
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH
FLOOD WATCH IS IN EFFECT FOR PARTS OF THE AREA.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR
TODAY AND TONIGHT. IF SEVERE STORMS WOULD DEVELOP...THEY WOULD
OCCUR THIS AFTERNOON AND EVENING. THE PRIMARY THREATS WOULD BE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

VERY WARM AND HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA ON
FRIDAY AND SATURDAY...AND POSSIBLY SUNDAY. HEAT INDEX READINGS
MAY EXCEED 100 FOR MUCH OF THE AREA ON FRIDAY AND SATURDAY...AND
APPROACH 100 ON SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY NIGHT THROUGH
MONDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE
STORMS FOR SATURDAY AND SATURDAY NIGHT.

THUNDERSTORMS MAY BE POSSIBLE ACROSS THE AREA ON WEDNESDAY. IT IS
TOO EARLY TO DETERMINE A SEVERE THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
RAINFALL REPORTS OF AN INCH OR GREATER WILL BE APPRECIATED.

In the hours before

Local storm report, Jul 16, 6:46 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
646 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             1 N BURLINGTON          40.82N 91.12W
07/16/2015  E2.75 INCH       DES MOINES         IA   BROADCAST MEDIA

            VIA SOCIAL MEDIA

&&

TAS
Local storm report, Jul 16, 6:56 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
656 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     TSTM WND DMG     1 E GULFPORT            40.81N 91.06W
07/16/2015                   HENDERSON          IL   PUBLIC

            SEMI OVERTURNED BETWEEN GLADSTONE AND BURLINGTON ON HWY
            34.

&&

TAS
Local storm report, Jul 16, 7:00 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
700 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TORNADO          KIRKWOOD                40.87N 90.75W
07/16/2015                   WARREN             IL   STORM CHASER

            TORNADO STILL ON GROUND MOVING EAST...A FEW FUNNEL CLOUDS
            ALSO SEEN.

&&

GROSS
Local storm report, Jul 16, 7:05 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
705 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FUNNEL CLOUD     FULTON                  41.87N 90.16W
07/16/2015                   WHITESIDE          IL   FIRE DEPT/RESCUE

&&

GROSS
Local storm report, Jul 16, 7:33 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TORNADO          CAMERON                 40.88N 90.52W
07/16/2015                   WARREN             IL   LAW ENFORCEMENT

&&

GROSS
Local storm report, Jul 16, 7:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HEAVY RAIN       1 NW DAVENPORT          41.56N 90.61W
07/16/2015  M1.40 INCH       SCOTT              IA   TRAINED SPOTTER

            24 HOUR RAINFALL

&&

TAS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:05 PM CDTTornado Warning Tornado observedDVNWarren40 min
Jul 16, 7:42 PM CDTSevere Thunderstorm WarningDVNMcDonough, Warren26 min
Jul 16, 7:44 PM CDTTornado WarningDVNWarren20 min
Jul 16, 7:49 PM CDTFlash Flood WarningDVNWarren4 hr
Jul 16, 8:06 PM CDTSpecial Weather StatementDVNMcDonough24 min
Jul 17, 1:52 AM CDTSpecial Weather StatementDVNHenderson, Mercer, Warren38 min
Jul 17, 1:53 AM CDTSpecial Weather StatementDVNHenderson, Mercer, Warren37 min
Jul 17, 3:16 AM CDTHeat AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more33 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.